Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 4, Pages 757-761
http://dx.doi.org/10.1155/S0161171291001023

On the stepanov almost periodic solution of a second-order infinitesimal generator differential equation

Department of Mathematics, Concordia University, P. Quebec, Montreal H3G 1M8, Canada

Received 5 April 1990; Revised 14 January 1991

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The Stepanov almost periodic solution of a certain second-order differential equation in a reflexive Banach space is shown to be almost periodic.